首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Uniform Distribution On Pachinko
  • 作者:Naoki Kitamura ; Yuya Kawabata ; Taisuke Izumi
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:100
  • 页码:26:1-26:14
  • DOI:10.4230/LIPIcs.FUN.2018.26
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Pachinko is a japanese mechanical gambling game similar to pinball. Recently, Akitaya et al. proposed several mathematical models of Pachinko. A number of pins are spiked in a field. A ball drops from the top-side end of the playfield, and falls down. In the 50-50 model, if the ball hits a pin, it moves to the left or right of the pin with equal probability. An arrangement of pins generates a distribution of the drop probability over all columns. We consider the problem of generating uniform distributions. Akitaya et al. show that (1/2^{{a}})-uniform distribution is possible for {a} in {0,1,2,3,4} and conjectured that it is possible for any positive integer a. In this paper, we show that the conjecture is true by a constructive way.
  • 关键词:Pachinko; discrete mathematics
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有